Affordable Access

Publisher Website

A variational formulation of diatomic elastic dielectrics

Authors
Journal
International Journal of Engineering Science
0020-7225
Publisher
Elsevier
Publication Date
Volume
26
Issue
8
Identifiers
DOI: 10.1016/0020-7225(88)90037-7

Abstract

Abstract In this work, making use of a variational formulation, the field equations and constitutive relations are obtained for a diatomic elastic dielectric. Linearizing the field and constitutive equations, the propagation of a harmonic wave in such a medium is studied. Contrary to the results of classical theory, the present result shows that the wave in such a medium is dispersive.

There are no comments yet on this publication. Be the first to share your thoughts.